Ver todas las categorías

Robitussin Adult Honey Severe Cough, Flu + Sore Throat Liquid

Formulario:
Robitussin Adult Honey Severe Cough, Flu + Sore Throat Liquid
8 oz, .8 lb. N.º de artículo 498318

Elegible para HSA/FSA

  • This value pack includes one bottle of Robitussin Honey Maximum Strength Day Syrup and one bottle of Robitussin Honey Maximum Strength Nighttime
  • Syrup
  • Robitussin Honey Severe Cough, Flu & Sore Throat Day Max Syrup relieves fever, headache, and body aches
  • Robitussin Honey Severe Cough, Flu & Sore Throat Nighttime Max Syrup helps control your cough so you can sleep
  • These powerful cough relief syrups also alleviate sore throat pain
  • Robitussin Honey syrups are formulated with real honey
  • Suitable for adults and children 12 years and over

Calm your cough and flu symptoms with Robitussin Honey Severe Cough, Flu & Sore Throat Day & Night Value Pack. Made up of Robitussin Honey Severe Cough, Flu & Sore Throat Day Max Syrup 4 oz and Robitussin Honey Severe Cough, Flu & Sore Throat Nighttime Max Syrup 4 oz, this duo helps to power through your day and relieve your symptoms so you can sleep at night. Use as directed. Robitussin day and night syrups are formulated with Acetaminophen, which helps relieve symptoms associated with flu, and sore throat. While the day syrup is non-drowsy and contains Dextromethorphan, a cough suppressant, the nighttime syrup contains Diphenhydramine, an antihistamine and cough suppressant. Formulated with real honey plus max strength formula to control your cough for up to four hours and provide relief from fevers, headaches, and body aches. Both multi-symptom syrups in this value pack are suitable for adults and children 12 years and over. The recommended dosage is 20 ml every four hours. Do not take more than six doses in any 24-hour period. This product is not intended for use in children under 12 years of age. Delivering trusted cough relief for more than 70 years, Robitussin understands the importance of treating symptoms and feeling confident in the products you use. Robitussin offers a wide variety of products to help you find relief in a way that works best for you. Whether you need to power through your day or avoid another restless night, Robitussin has the product you need to treat your specific cough, cold, sore throat, or flu symptoms for day and night relief. Trust Robitussin, the #1 cough brand.** The right solution for your cough. **based on IRI data as of L52W 8/9/20

  • Se requiere verificación de edad para la compra
  • Ingredientes

    Active Ingredients: Robitussin Honey Adult Severe Cough, Flu + Sore Throat CF Maximum Strength Daytime Liquid: (In each 20 ml) Acetaminophen, USP 650 mg - Pain reliever/Fever reducer. Dextromethorphan HBr, USP 20 mg - Cough suppressant. Robitussin Honey Adult Severe Cough, Flu + Sore Throat CF Maximum Strength Nighttime Liquid: I(In each 20 ml) Acetaminophen, USP 650 mg - Pain reliever/Fever reducer. Diphenhydramine HCI, USP 25 mg - Antihistamine/Cough suppressant.

    Inactive Ingredients: Robitussin Honey Adult Severe Cough, Flu + Sore Throat CF Maximum Strength Daytime Liquid: anhydrous citric acid, carboxymethylcellulose sodium, glycerin, natural & artificial flavors, natural grade A honey, polyethylene glycol, propylene glycol, purified water, sodium benzoate, sodium citrate, sodium gluconate, sucralose, xanthan gum, zinc gluconate Robitussin Honey Adult Severe Cough, Flu + Sore Throat CF Maximum Strength Nighttime Liquid: anhydrous citric acid, carboxymethylcellulose sodium, glycerin, natural & artificial flavors, natural grade A honey, polyethylene glycol, propylene glycol, purified water, sodium benzoate, sodium citrate, sodium gluconate, sucralose, xanthan gum

    Indicaciones

    Robitussin Honey Adult Severe Cough, Flu + Sore Throat CF Maximum Strength Daytime Liquid:

    • do not take more than 6 doses in any 24-hour period<
    • do not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage.
    • measure only with dosing cup provided
    • keep dosing cup with product
    • ml = milliliter
    • this adult product is not intended for use in children under 12 years of age

    adults and children 12 years and over: 20ml every 4 hours
    children under 12 years: do not use

    Robitussin Honey Adult Severe Cough, Flu + Sore Throat CF Maximum Strength Nighttime Liquid:

    • measure only with dosing cup provided
    • keep dosing cup with product
    • ml = milliliter
    • No tomar más de 4 dosis en un período de 24 horas
    • this adult product is not intended for use in children under 12 years of age

    adults and children 12 years and older: 20mL every 4 hours
    children under 12 years: do not use

    Advertencias

    Robitussin Honey Adult Severe Cough, Flu + Sore Throat CF Maximum Strength Daytime Liquid:

    Advertencia sobre la salud hepática: este producto contiene acetaminofén. Puede sufrir daño hepático grave si toma

    • more than 6 doses in any 24-hour period, which is the maximum daily amount
    • with any other drugs containing acetaminophen
    • 3 o más bebidas con alcohol al día mientras usa este producto

    Aviso de alergias: el acetaminofén puede causar reacciones graves en la piel.

    Los síntomas pueden incluir:

    • enrojecimiento de la piel
    • ampollas
    • erupción

    If a skin reaction occurs, stop using and seek medical help right away.

    Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

    No usar

    • if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. Si no sabe si su medicamento recetado contiene un IMAO, consulte a un médico o farmacéutico antes de tomar este producto.
    • with any other drug containing acetaminophen (prescription or nonprescription). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico.

    Consulte al médico antes de usarlo si padece

    • liver disease
    • cough that occurs with too much phlegm (mucus)
    • a breathing problem or chronic cough that lasts or as occurs with smoking, asthma, or emphysema

    Consulte a un médico o farmacéutico antes de usar si está

    • taking the blood thinning drug warfarin
    • taking any other pain reliever/fever reducer

    Al usar este producto, no tome más de lo indicado.

    Deje de usarlo y consulte a su médico si

    • pain or cough gets worse or lasts more than 7 days
    • la fiebre empeora o dura más de 3 días
    • presenta enrojecimiento o hinchazón
    • aparecen nuevos síntomas
    • cough comes back or occurs with rash or headache that lasts. Estos podrían ser indicios de una afección grave.

    Si está embarazada o en período de lactancia, consulte a un profesional médico antes de usar.
    Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con el Centro de Control de Intoxicaciones. Prompt medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.

    Robitussin Honey Adult Severe Cough, Flu + Sore Throat CF Maximum Strength Nighttime Liquid:

    Advertencia sobre la salud hepática: este producto contiene acetaminofén. Puede sufrir daño hepático grave si toma

    • more than 6 doses in any 24-hour period, which is the maximum daily amount
    • with any other drugs containing acetaminophen
    • 3 o más bebidas con alcohol al día mientras usa este producto

    Aviso de alergias: el acetaminofén puede causar reacciones graves en la piel.

    Los síntomas pueden incluir:

    • enrojecimiento de la piel
    • ampollas
    • erupción

    If a skin reaction occurs, stop using and seek medical help right away.

    Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

    No usar

    • to sedate a child or to make a child sleepy
    • with any other drug containing acetaminophen (prescription or nonprescription). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o farmacéutico.
    • con cualquier otro producto que contenga difenhidramina (diphenhydramine), ni siquiera aquellos de uso tópico

    Consulte al médico antes de usarlo si padece

    • liver disease
    • cough that occurs with too much phlegm (mucus)
    • a breathing problem or chronic cough that lasts or as occurs with smoking, asthma, emphysema, or chronic bronchitis
    • if you ave glaucoma or difficulty in urination due to enlargement of prostate gland

    Consulte a un médico o farmacéutico antes de usar si está

    • taking sedatives or tranquilizers
    • taking the blood thinning drug warfarin
    • taking any other pain reliever/fever reducer

    Al utilizar este producto,

    • do not use more than directed.
    • marked drowsiness may occur
    • evite las bebidas con alcohol
    • el alcohol, los sedantes y los tranquilizantes pueden agravar la somnolencia
    • tenga cuidado al conducir un vehículo motorizado u operar maquinaria
    • excitability may occur, especially in children

    Deje de usarlo y consulte a su médico si

    • pain or cough gets worse or lasts more than 7 days
    • la fiebre empeora o dura más de 3 días
    • presenta enrojecimiento o hinchazón
    • aparecen nuevos síntomas
    • cough comes back or occurs with rash or headache that lasts. Estos podrían ser indicios de una afección grave.

    Si está embarazada o en período de lactancia, consulte a un profesional médico antes de usar.
    Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con el Centro de Control de Intoxicaciones. Prompt medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.

    *Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.